Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Continuous interval exchange actions

Christopher F Novak

Algebraic & Geometric Topology 10 (2010) 1609–1625
Abstract

Let denote the group of all interval exchange transformations on 0 x < 1 Given a suitable topological group structure on , it is possible to classify all one-parameter interval exchange actions (continuous homomorphisms ). In particular, up to conjugacy in , any one-parameter interval exchange action factors through a rotational torus action.

Keywords
interval exchange, group action, one-parameter subgroup
Mathematical Subject Classification 2000
Primary: 37E05, 54H15
Secondary: 57S05, 37A10, 57M60
References
Publication
Received: 20 February 2010
Accepted: 29 April 2010
Published: 21 July 2010
Authors
Christopher F Novak
Department of Mathematics and Statistics
The University of Michigan-Dearborn
4901 Evergreen Road
Dearborn, MI 48128 USA
http://www-personal.umd.umich.edu/~cfnovak/Site/Homepage.html